J. Meteor. Res.
  Home    About JMR    Author Guide    Editorial Board    Reviewer List    Subscribe    Volunteers    ACTA
J. Meteor. Res.  2019, Vol. 33 Issue (2): 336-348    DOI: 10.1007/s13351-019-8076-3
Current Issue | Archive | Adv Search |
The Distribution and Uncertainty Quantification of Wind Profile in the Stochastic General Ekman Momentum Approximation Model
Bing YAN1, Sixun HUANG1,2, Jing FENG1, Yu WANG1
1. College of Meteorology and Oceanography, National University of Defense Technology, Nanjing 211101;
2. Center for Computational Science and Finance, Shanghai University of Finance and Economics, Shanghai 200433
Copyright © Journal of Meteorological Research
Tel:86-10-68407634, 86-10-58993104    Zip/Postal Code: 100081    E-mail: cmsams@cms1924.org
Supported by: Beijing Magtech
京ICP备09060741号